# SDR 95ZZZX4139

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Plugged
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 A/S INDICATOR INOPERATIVE.  FOUND NR 1 PITOT TUBE AT HEAD PLUGGED, BLEW OUT FROM INSTRUMENT TO HEAD.  OPS AND LEAK CHECKED GOOD.
